MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO SUCTION TUBE, 2.7MM RH FRONTAL SINUS; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6001-088-327
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing conducted at the user facility the tip of the device broke off.No patient involvement or procedural delays were reported to have been associated with the event.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
SUCTION TUBE, 2.7MM RH FRONTAL SINUS
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6486731
Report Number0001811755-2017-00846
Device Sequence Number1289257
Product Code HAW
UDI-Device Identifier04546540350848
UDI-Public(01)04546540350848
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K002732
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6001-088-327
Device Catalogue Number6001-088-327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2017
Initial Date Received by Manufacturer 03/15/2017
Supplement Date Received by Manufacturer07/28/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1